# SDR DHLA2008745678

- Difficulty date: November 3, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Slat
- Component part number: 651622172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT SKIN CRACKED AT TRACK, SLAT STA 90.25  ACCOMPLISHED REPAIR TO NR 5 SLAT SKIN PER EO COO-2-57-344-08 DATED 10/08/08.  REFERENCE FAA FORM 8110-3 DATED 10/12/08 AND EVA B257-00136 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 6-327
